# SDR HEEA0015956

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 406360500101
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL COOLER LEAKING THROUGH FINS.
